Fevasafe 250

Fevasafe 250

Login or Register to view price!


Paracetamol 250 mg

Description

Fevasafe 250 | Paracetamol 250 mg – This particular drug segment is used for temporarily relieving mild fever and body pain such as muscle ache, headache, toothache, and backache. Too much consumption of any drug can lead much serious health issue and side effects. Paracetamol drug also provides side effects such as Allergic Reactions, liver damage, Dyscrasias, Acute Renal Tubular Necrosis etc.  It starts providing its results just within in 1 hours of oral administration. To reduce fever, it takes about 30 minutes. Moreover, you must consume this drug only after consulting your doctor.

Composition

Paracetamol 250 mg

Each 5mI contains: Paracetamol 250mg in a Flavoured Syrup Base

COntrOls the uncontrolled fever

  • Controls fever by inhibiting the action of endogenous pyrogens via prostaglandins in the CNS
  • Controls pain by inhibiting nitric oxide pathway mediated by a variety of neurotransmitter receptors

Remarkably Safe

  • Recommended for reduction of fever in children’

Effective analgesic

  • Provides effective treatment of pain and fever
Additional information
packing

250 mg

Reviews (0)

Reviews

There are no reviews yet.

Be the first to review “Fevasafe 250”

Your email address will not be published. Required fields are marked *

Contact Us
Contact Us